# SDR ASAA0410273

- Difficulty date: May 27, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 656210042
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION ON SHEAR TIE.  REMOVED CORROSION AND REPAIRED WEB.  (M)
